# SDR ASAA2019042904150

- Difficulty date: April 4, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 44,366 hours, 13,181 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550225
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FLOOR BEAM STA 294 HAS EVIDENCE OF CORROSION. GROUNDED - YES. REPAIRED FLOOR BEAM AT STA 294 IAW ALASKA E.A 800-53EA-21495W:1" O:.094" R:.065" L:1" D: .029".
